# SDR 97ZZZX4659

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: S60252
- Condition: Defective
- Location: Mlg Ww
- Component: Sargent
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1087 - DURING APPROACH, WHEN LANDING GEAR SELECTED DOWN, APPROXIMATE 5 SECOND HESITATION OCCURRED BEFORE LANDING GEAR BEGAN TO EXTEND.  LANDING GEAR EXTENDED NORMALLY AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR SELECTOR VALVE.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
